Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Some Convexity properties in Musielak-Orlicz sequencespaces endowed with the Luxemburg Norm

Warianty tytułu
Języki publikacji
Criteria for $k$-strict convexity, uniform convexity in everydirection, property K, property H, and property G inMusielak-Orlicz sequence spaces and their subspaces endowed withthe Luxemburg norm are presented. In particular, we obtain acharacterization of such properties of Nakano sequencespaces.
  • [1] A. G. Aksoy and M. A. Khamsi, Nonstandard methods in fixed point theory, Springer-Verlag, New York 1990.
  • [2] R. D. Bourgin, Geometric aspects of convex sets with the Radon-Nikodým property, Lecture Notes in Math. No. 993, Springer-Verlag, Berlin 1983.
  • [3] S. Chen, Geometry of Orlicz spaces, Dissertationes Math.(Rozprawy Matematyczne) 356, 1996.
  • [4] J. Diestel and J. J. Uhl, Vector measures, Mathematical Surveys, No. 15, American Mathematical Society, Providence, R.I. 1977.
  • [5] S. Dhompongsa, Convexity properties of Nakano spaces, Science Asia 26 (2000), 21-31.
  • [6] A. L. Garkavi, On the optimal net and best cross-section of a set in a normed space. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962) 87–106.
  • [7] K. Goebel and W. A. Kirk, Topics in metric fixed point theory, Cambridge Studies in Advanced Mathematics, 28. Cambridge University Press, Cambridge 1990.
  • [8] A. Kamińska, Rotundity of sequence Musielak-Orlicz spaces, Bull. Polish Acad. Sci. Math. 29 (1981), 137-144.
  • [9] A. Kamińska, On uniform convexity of Orlicz spaces, Nederl. Akad. Wetensch. Indag. Math. 44 (1982), 27-36.
  • [10] A. Kamińska, The criteria for local uniform rotundity of Orlicz spaces, Studia Math., 79 (1984), 201-215.
  • [11] A. Kamińska, Uniform rotundity of Musielak-Orlicz sequene spaces, J. Approx. Theory, 47 (1986), 302-322.
  • [12] R. E. Megginson, An intorduction to Banach space theory, Graduate Texts in Mathematics, 183, Springer-Verlag, New York 1998.
  • [13] J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Math. No. 1034, Springer-Verlag, Berlin 1983.
  • [14] B.-L. Lin, P.-K. Lin and S. L. Troyanski, Characterizations of denting points, Proc. Amer. Math. Soc., 102 (1988), 526-528.
  • [15] S. Saejung and S. Dhompongsa, Extreme points in Musielak-Orlicz sequence spaces, Acta Math. Vietnamica, 7:2 (2002), 219-229.
  • [16] I. Singer, On the set of the best approximations of an element in a normed linear space, Rev. Math. Pures Appl. 5 (1960), 383-402.
  • [17] V. Zizler, On some rotundity and smoothness properties of Banach spaces, Dissertationes Math. (Rozprawy Matematyczne) 87 (1971).
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.